# SDR PNSA2015061202

- Difficulty date: June 12, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 295
- Aircraft time: 38,663 hours, 34,279 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Part number: 6227713004
- Part serial: 1337
- Condition: Failed
- Location: Right
- Part time: 3,130 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EADI BLANKS, R & R NR 2 DPU.
